Alert archive / New York / Lakeshore Flood Warnings in 2013

Lakeshore Flood Warning 1, NWS Buffalo, NY

November 17, 2013Chautauqua County, Erie County, New York

NWS Buffalo, NY issued this lakeshore flood warning at Nov 17, 2013, 12:39 PM EST for Chautauqua County, Erie County, New York. It took effect at Nov 17, 2013, 10:00 PM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 17, 2013, 12:39 PM EST (17:39 UTC)
In effect from
Nov 17, 2013, 10:00 PM EST
Expired
Nov 18, 2013, 5:41 AM EST
In force
8 hr
Issued by
NWS Buffalo, NY

Counties Chautauqua County, NY, Erie County, NY

The radar

The Buffalo radar (KBUF), 55 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.7 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2013-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2013-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 377 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
377 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this lakeshore flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this lakeshore flood warning went out at Nov 17, 9:31 AM EST, 3 hours 8 minutes earlier.

Area forecast discussion, Nov 17, 9:31 AM EST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
931 AM EST SUN NOV 17 2013

.SYNOPSIS...
LOW PRESSURE WILL RAPIDLY STRENGTHEN ACROSS THE UPPER LAKES
TODAY...WHICH WILL SWEEP A POWERFUL COLD FRONT ACROSS OUR REGION
TONIGHT. AHEAD OF THE FRONT WILL BE WARM TEMPERATURES AND SOME
SHOWERS...WITH A LINE OF SEVERE THUNDERSTORMS POSSIBLE ALONG THE
FRONT TONIGHT. THERE WILL ALSO BE GUSTY WINDS AHEAD OF THE FRONT AND
MORE WIDESPREAD STRONG WINDS BEHIND THE FRONT. THE FRONT WILL
EVENTUALLY USHER IN COOLER TEMPERATURES MONDAY NIGHT THROUGH
TUESDAY NIGHT.

&&

.NEAR TERM /THROUGH TONIGHT/...
LOW PRESSURE DEVELOPING ACROSS MINNESOTA THIS MORNING WILL
RAPIDLY INTENSIFY AS IT LIFTS ACROSS THE UPPER LAKES TODAY. THE
INTENSE LOW WILL CLOSE OFF ALOFT SOUTH OF HUDSON BAY AS IT SWEEPS
A STRONG COLD FRONT ACROSS WESTERN NEW YORK TONIGHT. THIS WILL
BRING STRONG SYNOPTIC WINDS TO SOME LOCATIONS...AND POSSIBLY SOME
SEVERE WEATHER WITH THE FRONTAL PASSAGE. NOW FOR THE DETAILS...

TODAY WILL GET OFF TO A WARM START...WITH MORNING TEMPERATURES
ALREADY IN THE MID TO UPPER 50S IN MANY LOCATIONS. TEMPERATURES RISE
INTO THE UPPER 50S ACROSS HIGHER TERRAIN AND INTO THE MID 60S IN
DOWNSLOPE REGIONS NORTH OF I-90. THE FIRST BATCH OF SHOWERS IS
CROSSING THE AREA FROM SOUTHWEST TO NORTHEAST THIS MORNING. MUCH OF
THE SUPPORT FOR THESE SHOWERS IS FROM THE COMBINATION OF UPPER LEVEL
LIFT AND MOISTURE ADVECTION WITH THE DEVELOPING LLJ. SHOWERS WILL
GRADUALLY WEAKEN AS THE SSW FLOW LIFTS THEM AHEAD OF SYNOPTIC
SUPPORT AND INTO OUR REGION THIS MORNING. THIS WILL BRING A PERIOD
OF SHOWERS TO MOST THIS MORNING...BUT HIGH RESOLUTION MODEL GUIDANCE
(00/06Z NAM/RGEM/HRRR) HAS BEEN FAIRLY CONSISTENT IN FORECASTING A
BREAK BETWEEN THIS INITIAL ROUND AND COLD FRONT. WITH SUPPORT FROM
IR SATELLITE TRENDS..EXPECT MOST AREAS WILL GET A BREAK FROM THE
SHOWERS THIS AFTERNOON...WITH JUST WARM AND BREEZY CONDITIONS UNTIL
THE NEXT ROUND OF SHOWERS MOVES IN FROM THE SOUTHWEST LATE
AFTERNOON. WINDS WILL BE GUSTY TODAY DUE TO A 45 KNOT FLOW ALOFT.
FOR THE MOST PART...THIS WILL NOT MIX DOWN TO THE SURFACE...EXCEPT
ALONG THE CHAUTAUQUA RIDGE AND BLACK RIVER VALLEY WHERE GUSTS TO 40
MPH ARE LIKELY. THIS SAID...EXPECT DAMAGING WINDS TO HOLD OFF UNTIL
THIS EVENING WHEN WINDS ALOFT INCREASE.

NEARLY ALL LOCATIONS WILL EXPERIENCE STRONG WINDS AT SOME POINT
TONIGHT. ALTHOUGH THE TRACK OF THE LOW IS A BIT NW OF THE
TYPICALLY FAVORED TRACK FOR HIGH WINDS IN OUR REGION...THE SHEAR
INTENSITY OF THE 970MB LOW AS IT CLOSES OFF ALOFT SUPPORTS A
SIGNIFICANT WIND DAMAGE THREAT FOR OUR REGION. THE FIRST ISSUE
WILL BE THE INCREASING LOW LEVEL JET OUT AHEAD OF THE FRONT...WITH
BUFKIT FOR THE GFS/NAM/SREF ENSEMBLE SUPPORTING A PREFRONTAL LLJ
OF 65 KTS AT 925MB. WHILE THIS IS NOT EXPECTED TO MIX TO THE
SURFACE IN MOST LOCATIONS...EXPECT DAMAGING GUSTS WILL MIX OFF THE
CHAUTAUQUA RIDGE AND BLACK RIVER VALLEY. BECAUSE OF
THIS...THE HIGH WIND WARNING NOW ALSO INCLUDES LEWIS AND JEFFERSON
COUNTIES. ELSEWHERE THE CONFIDENCE IN SYNOPTIC DAMAGING WINDS IS
LOWER. THE BIG QUESTION WILL BE TO WHAT EXTENT WINDS MIX ACROSS
HIGHER TERRAIN. GIVEN THE POTENTIAL FOR 60 MPH WINDS STILL
EXISTS...HAVE KEPT THE HIGH WIND WATCH IN PLACE. HOWEVER...00Z/06Z
GUIDANCE SEEMS TO SUGGEST MORE OF AN ADVISORY TYPE EVENT ACROSS
INTERIOR SECTIONS. THIS WILL CONTINUE TO BE MONITORED...WITH
FUTURE TRENDS IN THE STRENGTH OF THE LLJ KEY TO THIS HEADLINE
DECISION.

IN ADDITION TO SYNOPTIC WINDS...PRECIPITATION ALONG THE FRONT ITSELF
MAY MIX STRONG WINDS ALOFT AND RESULT IN CONVECTIVELY DRIVEN
DAMAGING WINDS. THERE ALSO MAY BE A TEMPORARY BURST IN WINDS
IMMEDIATELY BEHIND THE FRONT AS A STRONG SHORTWAVE PIVOTS AROUND THE
RAPIDLY DEEPENING LOW. BECAUSE OF THIS...SPC HAS WESTERN NEW YORK IN
A SLIGHT RISK FOR SEVERE WEATHER...WITH DAMAGING WINDS THE MAIN
THREAT. THE FRONT WILL ENTER WESTERN NEW YORK THIS EVENING...AND
QUICKLY SWEEP ACROSS THE REGION DURING THE EARLY MORNING HOURS.
FORECAST HEDGES ON THE FASTER SIDE OF MOST GUIDANCE...WITH THE
FRONT LIKELY TO ACCELERATE SIMILAR TO THE HRRR FORECAST.

SHOWERS SHOULD END QUICKLY FROM WEST TO EAST...WITH THE ATMOSPHERE
BRIEFLY DRYING OUT IMMEDIATELY BEHIND THE FRONT. TEMPERATURES WILL
QUICKLY COOL INTO THE 40S BEHIND THE FRONT. WINDY CONDITIONS WILL
CONTINUE...WITH WEAKER WINDS ALOFT BEING OFFSET BY BETTER MIXING
IN THE COLD AIR ADVECTION.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
THIS TIME PERIOD WILL TRANSITION FROM THE MILD AND POTENTIAL
SEVERE/WINDY WEATHER TO MORE WINTRY.

BY 12Z MONDAY THE COLD FRONT AND ITS ASSOCIATED PRECIPITATION WILL
BE EAST OF THE REGION. THE SURFACE LOW...THAT NOW WILL BE ENTERING
INTO AND CROSSING QUEBEC WILL CONTINUE TO DEEPEN MONDAY MORNING
BENEATH A NEGATIVELY TILTED UPPER LEVEL TROUGH. WINDS AROUND THIS
AREA OF LOW PRESSURE WILL BRING MUCH COLDER AIR ALOFT ACROSS OUR
REGION WHICH WILL AID IN MIXING STRONGER WIND GUSTS DOWN TO THE
SURFACE. ALSO A STRONG PRESSURE GRADIENT ORIGINATING FROM THIS DEEP
AREA OF LOW PRESSURE IN ADDITION TO GOOD PRESSURE RISES BEHIND THE
FRONT WILL CONTINUE TO BRING GUSTY TO STRONG WINDS ACROSS THE
REGION. STRONGEST WINDS...ONES THAT WILL NEAR 60 MPH WILL BE FOUND
DOWNWIND OF LAKE ERIE AND INLAND TOWARDS MONROE COUNTY...AND ALSO
ACROSS THE NORTH COUNTRY AND THE SAINT LAWRENCE VALLEY. FARTHER
INLAND ACROSS THE SOUTHERN TIER AND UPPER GENESEE VALLEY AND FINGER
LAKES REGION WILL LEAVE THE HIGH WIND WATCH IN EFFECT...AS WIND
GUSTS MAY REMAIN WITHIN ADVISORY LEVEL CRITERIA.

BEHIND THE COLD FRONT 850 HPA TEMPERATURES WILL DROP TO AROUND -6C
OVER THE LAKES MONDAY...WHICH WITH THE +8C OR SO LAKES WILL LIKELY
BRING LAKE EFFECT RAIN SHOWERS THROUGH THE DAY MONDAY. WITH A STILL
WSW WIND LIGHT BANDS OF RAIN WILL LIKELY BE JUST TO THE SOUTH OF
BUFFALO...AND ACROSS WATERTOWN AND TOWARDS THE SAINT LAWRENCE RIVER
MONDAY MORNING. AS THE COLD AIR DEEPENS AND WINDS VEER AROUND TO
WEST...AND THEN NORTHWEST THESE BANDS OF LAKE EFFECT SHOWERS WILL
DROP SOUTHWARD. MODEL SOUNDINGS SUGGEST THAT PRECIPITATION WILL STAY
MAINLY RAIN THROUGH THE DAY...AND THEN AS THE COLDER AIR DEEPENS TO
AROUND -8 TO -10C MONDAY NIGHT PRECIPITATION WILL CHANGE OVER TO
LAKE EFFECT SNOW SHOWERS.

ONE CONCERN FOR LATER MONDAY NIGHT IS DEPTH OF THE MOISTURE WILL BE
BELOW THE GOOD SNOW CRYSTAL GROWTH ZONE. THIS MAY ALLOW FOR SOME
FREEZING DRIZZLE TO DEVELOP LATER IN THE NIGHT. THIS MINIMAL
MOISTURE IN THE SNOW GROWTH ZONES WILL ALSO HOLD ACCUMULATION TO THE
LIGHTER SIDE MONDAY NIGHT.

TUESDAY LAKE EFFECT PRECIPITATION WILL END THROUGH THE MORNING
HOURS AS TEMPERATURES BEGIN TO WARM ALOFT AND HIGH PRESSURE FUNNELS
SOME DRIER AIR ACROSS THE LAKES. THIS DRIER AIR WILL ALSO HELP TO
ERODE THE LOW CLOUDS AND ALLOW FOR SOME SUNSHINE THROUGH THE DAY.
THOUGH SOME SUNSHINE WILL DEVELOP...OUR HIGHS TUESDAY WILL ONLY
REACH INTO THE MID AND UPPER 30S...WHICH WILL BE A RETURN BACK TO
BELOW NORMAL TEMPERATURES. CLEARING SKIES TUESDAY NIGHT AND LIGHT
WINDS SHOULD BRING WIDESPREAD 20S AT NIGHT WITH A FEW OF THE COLDER
VALLEYS OF THE INLAND SOUTHERN TIER AND NORTH COUNTRY POSSIBLY
DROPPING INTO THE UPPER TEENS.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
TRANQUIL WEATHER WILL CHARACTERIZE THE FIRST HALF OF THIS PERIOD AS
A BROAD SURFACE RIDGE BUILDS ACROSS THE GREAT LAKES AND NORTHEAST
PART OF THE COUNTRY.

THE SURFACE HIGH SHOULD BRING MOSTLY SUNNY SKIES WEDNESDAY AS IT
CRESTS OVER NEW YORK STATE NEW ENGLAND. AS THE HIGH SETTLES OFF THE
NEW ENGLAND COAST THURSDAY...THERE WILL BE SOME INCREASE IN CLOUDS
AS A COLD FRONT SHIFTS EAST TOWARD THE LOWER LAKES. THE FRONT WILL
BRING A CHANCE FOR RAIN AND SNOW SHOWERS...ACROSS THE LAKE ONTARIO
REGION THURSDAY AND THURSDAY NIGHT. A BETTER CHANCE WILL BE LATER
FRIDAY AND SATURDAY WHEN A STRONG COLD FRONT CROSSES THE REGION WITH
CHANCES FOR RAIN AND SNOW. WINDS WILL ALSO BECOME STRONGER BEHIND
THIS COLD FRONT TO START THE WEEKEND...THOUGH MODEL SOUNDINGS
SUGGEST THE LOW LEVEL JET WILL NOT BE AS STRONG AS THIS SUNDAY'S
EVENT.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
AN AREA OF SHOWERS WILL MOVE FROM SOUTHWEST TO NORTHEAST ACROSS THE
REGION THIS MORNING. EXPECT THIS AREA TO EXIT EAST OF LAKE ONTARIO
EARLY AFTERNOON WHICH WILL PROBABLY PROVIDE A BRIEF BREAK FOR MOST
SITES DURING THE AFTERNOON HOURS. FOR THE MOST PART...TAF LOCATIONS
SHOULD STAY VFR TODAY...WITH THE EXCEPTION OF THE SOUTHERN TIER
/JHW/ WHERE IFR/MVFR CIGS WILL LIKELY PERSIST FOR MUCH OF THE DAY.

SOUTHERLY WINDS OF 40 TO 50 KTS WILL PERSIST THROUGH MOST OF THE
DAY. INITIALLY THIS WILL RESULT IN LLWS AT MOST TAF LOCATIONS SINCE
IT WILL NOT MIX DOWN...BUT SUSPECT PARTIAL MIXING TODAY TO DIMINISH
THE LLWS THIS AFTERNOON. DESPITE FAIRLY STRONG WINDS THIS
EVENING...WINDS ALOFT WILL BE SO STRONG THAT MORE LLWS IS LIKELY
WITH A 55-60 KNOT FLOW AT 2000 FEET.

A POWERFUL COLD FRONT WILL CROSS THE REGION FROM WEST TO EAST
TONIGHT. THIS FRONT COULD BE ACCOMPANIED BY A LINE OF THUNDERSTORMS
CAPABLE OF PRODUCING IFR/LOW MVFR CONDITIONS AND SURFACE WIND GUSTS
TO 50 KNOTS. FOLLOWING THE FRONTAL PASSAGE...EXPECT WINDS TO VEER TO
SOUTHWESTERLY AND INCREASE...PRODUCING A MORE PROLONGED ROUND OF
40-50 KNOT WIND GUSTS THAT WILL LAST INTO MONDAY MORNING.
OTHERWISE...DRY WEATHER WILL RETURN FOLLOWING THE FROPA AS STRONG
DRY SLOTTING OVERSPREADS THE REGION ALOFT...THOUGH SOME MVFR TO LOW
VFR CIGS MAY LINGER.

OUTLOOK...
MONDAY...STRONG WINDS IN THE MORNING...OTHERWISE MVFR/VFR WITH A
CHANCE OF SHOWERS EAST OF THE LAKES IN THE AFTERNOON.
TUESDAY...VFR WITH LOCAL MVFR IN LIGHT LAKE EFFECT SNOW SHOWERS
SOUTHEAST OF THE LAKES.
WEDNESDAY AND THURSDAY...VFR.

&&

.MARINE...
SOUTHERLY WINDS WILL PERSIST TODAY...AND WILL BE GUSTY IN SOME
LOCATIONS...PARTICULARLY ON LAKE ERIE. THIS INCREASING SOUTHERLY
FLOW WILL ALSO BUILD WAVES ON EASTERN LAKE ONTARIO DUE TO THE
LONGER FETCH.

THE MAIN PERIOD OF CONCERN WILL BE THIS EVENING THROUGH MONDAY WHEN
GALE FORCE WINDS ARE A NEAR CERTAINTY ON BOTH LAKES. LOW PRESSURE
DEEPENING TO 970 MB SOUTH OF JAMES BAY LATE TONIGHT WILL PRODUCE A
PERIOD OF SOLID GALES ON THE LAKES TONIGHT AND MONDAY. IT WILL BE A
BIT MORE MARGINAL ON THE RIVERS...BUT THE SHEAR STRENGTH OF THE LOW
AND STRONG WINDS ALOFT JUSTIFY GALES ON THE RIVERS TOO.

WINDS WILL GRADUALLY DIMINISH MONDAY NIGHT AND TUESDAY AS THE FLOW
BECOMES NORTHWESTERLY.

&&

.TIDES/COASTAL FLOODING...
A RAPIDLY DEEPENING AREA OF LOW PRESSURE MOVING FROM THE CENTRAL
LAKES TOWARDS WESTERN QUEBEC WILL FOLLOW A FAVORABLE PATH TO
PRODUCE STRONG SOUTHWEST WINDS ON LAKE ERIE AND PUSH RISING WATER
TO THE NORTHEAST END OF THE LAKE.

WINDS WILL SHIFT FROM SOUTHERLY TO SOUTHWESTERLY FOLLOWING A
STRONG COLD FRONT LATE SUNDAY EVENING. NORMALLY THIS SCENARIO
GIVEN THE FORECAST WIND SPEEDS WOULD NOT ALLOW THE LAKE LEVEL TO
QUITE REACH FLOOD STAGE...WITH MODEL GUIDANCE SUGGESTING A PEAK
AROUND 5 FEET. BUT THERE IS THE POTENTIAL FOR A SQUALL LINE ALONG
THE COLD FRONT. SQUALL LINE DRIVEN SEICHE EVENTS ARE NOT AS COMMON
AS SYNOPTICALLY DRIVEN...BUT IF THE SQUALL LINE IS STRONG ENOUGH
IT MAY ENHANCE THE SEICHE AND PUSH THE WATER LEVEL AT BUFFALO TO
NEAR THE FLOOD STAGE OF 8 FEET ABOVE LOW WATER DATUM. CONFIDENCE
IN LAKESHORE FLOODING REMAINS MARGINAL GIVEN THE FAIRLY INFREQUENT
NATURE OF SIMILAR EVENTS. WITH THIS IN MIND...A LAKESHORE FLOOD
WATCH REMAINS IN EFFECT FOR TONIGHT INTO EARLY MONDAY MORNING.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...HIGH WIND WARNING FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY
     FOR NYZ019-085.
     LAKESHORE FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING
     FOR NYZ010-019-085.
     HIGH WIND WARNING FROM 7 PM THIS EVENING TO 4 PM EST MONDAY
     FOR NYZ007-008.
     HIGH WIND WATCH FROM THIS EVENING THROUGH MONDAY AFTERNOON FOR
     NYZ004>006.
     HIGH WIND WARNING FROM 7 PM THIS EVENING TO 1 PM EST MONDAY
     FOR NYZ001>003-010-011.
     HIGH WIND WATCH FROM 7 PM EST THIS EVENING THROUGH MONDAY
     AFTERNOON FOR NYZ012>014-020-021.
MARINE...GALE WARNING FROM 7 PM THIS EVENING TO 4 PM EST MONDAY FOR
         LEZ020-040-041.
         SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR
         LEZ040-041.
         GALE WARNING FROM 7 PM THIS EVENING TO 4 PM EST
         MONDAY FOR LOZ030.
         SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR
         LOZ043>045.
         GALE WARNING FROM 7 PM THIS EVENING TO 7 PM EST MONDAY FOR
         LOZ043>045-063>065.
         GALE WARNING FROM 10 PM THIS EVENING TO 4 PM EST MONDAY
         FOR LOZ042-062.
         GALE WARNING FROM 1 AM TO 7 PM EST MONDAY FOR SLZ022-
         024.

&&

SYNOPSIS...APFFEL
NEAR TERM...APFFEL/HITCHCOCK
SHORT TERM...THOMAS
LONG TERM...THOMAS/TJP
AVIATION...APFFEL/HITCHCOCK
MARINE...APFFEL/THOMAS
TIDES/COASTAL FLOODING...HITCHCOCK/APFFEL
Hazardous weather outlook, Nov 17, 4:11 AM EST, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
411 AM EST SUN NOV 17 2013

NYZ007-008-180915-
JEFFERSON-LEWIS-
411 AM EST SUN NOV 17 2013

...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

IN ADDITION TO THE GENERAL STRONG WINDS...THERE IS THE POTENTIAL
FOR A SQUALL LINE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ004>006-180915-
WAYNE-NORTHERN CAYUGA-OSWEGO-
411 AM EST SUN NOV 17 2013

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

IN ADDITION TO THE GENERAL STRONG WINDS...THERE IS THE POTENTIAL
FOR A SQUALL LINE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS THIS
EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>003-011-180915-
NIAGARA-ORLEANS-MONROE-GENESEE-
411 AM EST SUN NOV 17 2013

...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

IN ADDITION TO THE GENERAL STRONG WINDS...THERE IS THE POTENTIAL
FOR A SQUALL LINE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS THIS
EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ012>014-020-021-180915-
WYOMING-LIVINGSTON-ONTARIO-CATTARAUGUS-ALLEGANY-
411 AM EST SUN NOV 17 2013

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

IN ADDITION TO THE GENERAL STRONG WINDS...THERE IS THE POTENTIAL
FOR A SQUALL LINE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS THIS
EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ019-085-180915-
CHAUTAUQUA-SOUTHERN ERIE-
411 AM EST SUN NOV 17 2013

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST
MONDAY...
...LAKESHORE FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   LAKESHORE FLOOD WATCH.

IN ADDITION TO THE GENERAL STRONG WINDS...THERE IS THE POTENTIAL
FOR A SQUALL LINE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS THIS
EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   LAKESHORE FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ010-180915-
NORTHERN ERIE-
411 AM EST SUN NOV 17 2013

...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST
MONDAY...
...LAKESHORE FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   LAKESHORE FLOOD WATCH.

IN ADDITION TO THE GENERAL STRONG WINDS...THERE IS THE POTENTIAL
FOR A SQUALL LINE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS THIS
EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   LAKESHORE FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-180915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
411 AM EST SUN NOV 17 2013

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

IN ADDITION TO THE GENERAL STRONG WINDS...THERE IS THE POTENTIAL
FOR A SQUALL LINE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS THIS
EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SLZ022-024-180915-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
411 AM EST SUN NOV 17 2013

...GALE WARNING IN EFFECT FROM 1 AM TO 7 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE
SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

IN ADDITION TO THE GENERAL STRONG WINDS...THERE IS THE POTENTIAL
FOR A SQUALL LINE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ043>045-063>065-180915-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
411 AM EST SUN NOV 17 2013

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

IN ADDITION TO THE GENERAL STRONG WINDS...THERE IS THE POTENTIAL
FOR A SQUALL LINE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS THIS
EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ042-062-180915-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
411 AM EST SUN NOV 17 2013

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

IN ADDITION TO THE GENERAL STRONG WINDS...THERE IS THE POTENTIAL
FOR A SQUALL LINE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS THIS
EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 12:28 PM ESTWind AdvisoryBUFAllegany, Cattaraugus, Livingston, Ontario, Wyoming22 hr

Nearby

Lakeshore Flood Warnings in New York, 2013Every lakeshore flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.